Number of rational places of subfields of the function field of the Deligne-Lusztig curve of Ree type

Creative Commons License

Cakcak E., Ozbudak F.

ACTA ARITHMETICA, vol.120, no.1, pp.79-106, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 120 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.4064/aa120-1-6
  • Journal Name: ACTA ARITHMETICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.79-106
  • Middle East Technical University Affiliated: Yes